# SDR IPXA2M74417

- Difficulty date: June 16, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 61,782 hours, 10,318 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: WSP08833
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, MAIN CARGO FLOORBOARD JUST INSIDE UNDER BALLMAT IS DAMAGED.  REMOVED, FABRICATED AND INSTALLED CARGO FLOORBOARD, IAW DWG WSP0883, REV E, AMM 25-58-00-4 AND AMM 53-21-09-400-801.
